# SDR AALA20060328

- Difficulty date: May 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEAT 26B INOPERATIVE.  SECURED LOOSE CONNECTOR UNDER SEAT 26B FOR INOPERATIVE EMERGENCY LIGHTS AT SEAT 26B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
